Sticky Blood-Hughes Syndrome Support
8,434 members8,591 posts

Interaction between plaquenil and cellcept???

Has anyone experienced bad symptoms from taking both plaquenil and cellcept?

I recently stated taking plaquenil, along with my usual meds (warfarin, prednisone, synthroid) which I've been taking for 20 years.

After 3 mos of plaquenil, I'mexperiencing more pains, fevers, GI problems, etc.

Any help you can give me would be appreciated. ..before I tell my Rheumatologist. ..

6 Replies
oldestnewest

Not sure about about problems between cell sept but I had awful problems when I was given Quinoric and not placqunil from zenitiva

1 like
Reply

Ok. Thanks for the advice

Reply

All of your drugs, prednisone, synthroid plaquenil and cellcept can individually cause your symptoms, quite a potent group. Your best discuss with your doctor, list all your symptoms and go through with them.

1 like
Reply

Ok...thanks for the advice.

Reply

I am back on half a plaquini. In the past I was allergic and my skin turned into black blotches. This time after 2 months. No obvious symptoms apart from a little distortion of vision which was only temporary

Reply

Thanks for the feedback.

Are you aware of the need to get an eye exam every 6-12 months, because of potential side effects?

Also, I didn't understand what you meant by "half" a Plaquenil.

Do you mean 200 mg/day?

I hope it turns out to be an effective medication for you.

Reply

You may also like...